# SDR DALA2017020901094

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 23,004 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ILLUMINATED EMERGENCY EXIT SIGN LENS COVER MISSING AT DOOR 2R. MAINTENANCE REPLACED LENS COVER ON DOOR 2R EMERGENCY EXIT LIGHT REF AMM 33-51.
